MAUDE Adverse Event Report: NELLCOR PURITAN BENNETT IRELAND NELLCOR; OXIMETER

NELLCOR PURITAN BENNETT IRELAND NELLCOR; OXIMETER
Model Number PM1000N-RR
Medical Device Problem Codes Device Alarm System (1012); No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that, prior to use, the device displayed a blank screen.The audio and visual alarms did not activate during the failure.No patient was involved.
 
Additional Manufacturer Narrative
Device evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted that the monitor's exterior found considerable wear throughout, and all screws except for the battery access door were missing.Functionally, the battery access door was found with no battery to be installed, so a known and good battery was installed before placing the monitor on ac power to continue analysis.When activation was attempted, illumination of all three power indicator leds was observed.However, no display or speaker operation was observed.The monitor was unable to be turned off without disconnecting all power sources, which was also abnormal.The monitor was then opened and inspected, where all screws meant to secure the main, and sbc pcbs were also missing.Both were then replaced with a known-good equivalent, which resulted in proper activation of the display and speaker.Further inspection of the original main pcb found it to have damage at the inductor l8 with no continuity detected through it when measured.All functions were properly demonstrated until connection of a known-good sensor, which resulted in display of the ¿sensor failure¿ error message by the monitor.Observation of the src max¿s ir and red leds found them to be constantly dim, which was likely caused by a failure in the spo2 pcb.The parameter module was then opened to investigate the spo2 pcb through installation on a monitor evaluation board connected to a host simulator, where it demonstrated proper function.Before concluding the monitor at fault, reinstallation of the spo2 pcb also found it to demonstrate proper function with the sensor connected; however, the spo2 waveforms appear to be slightly noisy.Returning to investigation of the power failure, the replacement main and sbc pcbs were interchanged with the originals, which isolated the failure to the original sbc pcb.It was reported that the device displayed a blank screen.The audio and visual alarms did not activate during the failure.The reported issues were confirmed.The most likely cause was was traced to a component failure.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications." medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
NELLCOR
Common Device Name
OXIMETER
Manufacturer (Section D)
NELLCOR PURITAN BENNETT IRELAND
micheal collins rd mervue
galway
EI 
Manufacturer (Section G)
NELLCOR PURITAN BENNETT IRELAND
micheal collins rd mervue
galway
EI  
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key23549976
Report Number8020893-2025-00260
Device Sequence Number13205295
Product Code DQA
UDI-Device Identifier10884521182547
UDI-Public(01)10884521182547(11)190818
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K141518
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPM1000N-RR
Device Catalogue NumberPM1000N-RR
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/31/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2025
Supplement Date Received by Manufacturer01/22/2026
Initial Report FDA Received Date11/13/2025
Supplement Report FDA Received Date01/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/18/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown